RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 244, Number 5, Pages 1085–1087 (Mi dan42317)  

MATHEMATICS

On the solution of implicit operator equations of the first kind and their applications

V. P. Tanana

Ural State University, Sverdlovsk

Full text: PDF file (307 kB)

Bibliographic databases:
UDC: 517.948
Presented: А. Н. Тихонов
Received: 13.09.1978

Citation: V. P. Tanana, “On the solution of implicit operator equations of the first kind and their applications”, Dokl. Akad. Nauk SSSR, 244:5 (1979), 1085–1087

Citation in format AMSBIB
\Bibitem{Tan79}
\by V.~P.~Tanana
\paper On the solution of implicit operator equations of the first kind and their applications
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 244
\issue 5
\pages 1085--1087
\mathnet{http://mi.mathnet.ru/dan42317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0522050}
\zmath{https://zbmath.org/?q=an:0445.65054}


Linking options:
  • http://mi.mathnet.ru/eng/dan42317
  • http://mi.mathnet.ru/eng/dan/v244/i5/p1085

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020